# SDR ASAA2014010312315

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 27,687 hours, 8,499 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND APU OIL LUBE FILTER DELTA P INDICATOR POPPED.  ACFT GROUNDED. R & R APU OIL FILTER ELEMENTS, AND LEAK CK OK IAW AMM 49-91-12/401.
